# SDR VNAA202212221111

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 14,505 hours, 13,047 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE AND BIRD INGESTION ON RH ENG. FOUND 5 DAMAGED FAN BLADES AND REMOVED AND REPLACED 5 SETS OF BLADES IAW CRJ 900 AMM 72-21-02-000-801-A01.
